# SDR UALA2012070503598

- Difficulty date: July 4, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,959 hours, 10,993 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire
- Part number: W350646018
- Condition: Damaged
- Location: Nr 2 Fuel Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FUEL VALVE NO FUEL FLOW NO START.  DAMAGE WAS FOUND ON WIRE W3506-460 -18 AND CONTACTS FOR CONNECTOR D4230P HAD POOR PIN RETENTION.  CONTACTS WERE REPLACED WITH HARNESS REPLACEMENT.  PERFORMED WIRE TO WIRE AND WIRE TO GROUND MEGGER CHECKS OF ALL WIRES IN THE FMU RUN SOLENOID WIRING FROM PLUG D8312 TO THE P37 PANEL CONNECTOR D5822P.  FOUND DAMAGE TO WIRE W350 6-460-18 ON NR 2 ENGINE AND PIN RETENTION IN CONN D8312 WAS LOOSE.  REPLACED ENGINE HARNESS.  ENGINE TESTS GOOD IAW AMM 71-00-00.
